EconPapers    
Economics at your fingertips  
 

The τ -fixed point property for nonexpansive mappings

Tomás Domínguez Benavides, jesús García Falset and Maria A. Japón Pineda

Abstract and Applied Analysis, 1998, vol. 3, 1-20

Abstract:

Let X be a Banach space and τ a topology on X . We say that X has the τ -fixed point property ( τ -FPP) if every nonexpansive mapping T defined from a bounded convex τ -sequentially compact subset C of X into C has a fixed point. When τ satisfies certain regularity conditions, we show that normal structure assures the τ -FPP and Goebel-Karlovitz's Lemma still holds. We use this results to study two geometrical properties which imply the τ -FPP: the τ -GGLD and M ( τ ) properties. We show several examples of spaces and topologies where these results can be applied, specially the topology of convergence locally in measure in Lebesgue spaces. In the second part we study the preservence of the τ -FPP under isomorphisms. In order to do that we study some geometric constants for a Banach space X such that the τ -FPP is shared by any isomorphic Banach space Y satisfying that the Banach-Mazur distance between X and Y is less than some of these constants.

Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/3/123929.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/3/123929.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:123929

DOI: 10.1155/S1085337598000591

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:123929